MAUDE Adverse Event Report: COVIDIEN CURITY; GAUZE SPONGE

COVIDIEN CURITY; GAUZE SPONGE
Model Number 1806
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rn opened a curity 2x2 sterile gauze packet to use on a patient when removing their piv.The gauze contained what looked to be a piece of black duct tape wrapped up inside the gauze.Rn set aside the gauze to report later and opened a fresh gauze for use with the patient.

Brand Name
CURITY
Common Device Name
GAUZE SPONGE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9409724
Report Number9409724
Device Sequence Number3999726
Product Code NAB
UDI-Device Identifier10884521058576
UDI-Public(01)10884521058576
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/11/2019
Report Date (Section F) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1806
Device Catalogue Number1806
Device Lot Number19H083562
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer12/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/11/2019